# SDR DLM8K081241

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 39,479 hours, 32,176 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9953015505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 1463 CANTED BULKHEAD STRUCTURE AND THE OVERLYING AFTERBODY SKIN PANEL BETWEEN THE VERTICAL STABILIZER ATTACH ANGLES WERE FOUND DAMAGED BETWEEN L-2L AND L-2R.  CUT OUT DAMAGE AND INSTALLED REPAIRS TO THE BULKHEAD STRUCTURE.  REMOVED AND REPLACED THE SKIN PANEL.
